# SDR QXEA0101423

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 34,585 hours, 41,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - FORWARD, MIDDLE, AND AFT EXIT SIGNS INOPERABLE. REMOVED AND REPLACED THE FORWARD, MIDDLE, AND AFT EXIT SIGNS. OPERATIONAL CHECK IS GOOD, AIRCRAFT RETURNED TO SERVICE.
